×

zbMATH — the first resource for mathematics

Approximation spaces. (English) Zbl 0489.47008

MSC:
47B10 Linear operators belonging to operator ideals (nuclear, \(p\)-summing, in the Schatten-von Neumann classes, etc.)
46A45 Sequence spaces (including Köthe sequence spaces)
47L10 Algebras of operators on Banach spaces and other topological linear spaces
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
47A10 Spectrum, resolvent
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amanov, T.I., Representation and embedding theorems for functional spaces (Russian), Trudy mat. inst. Steklov., 77, 5-34, (1965)
[2] Bergh, J.; Löfström, J., Interpolation spaces, (1976), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0344.46071
[3] Besov, O.V., Investigation of a family of functional spaces in connection with embedding and extension theorems (Russian), Trudy mat. inst. Steklov., 60, 42-81, (1961) · Zbl 0116.31701
[4] Brudnij, Ju.A., Approximation spaces (Russian), (), 3-30, Jaroslavl
[5] Brudnij, Ju.A.; Krugljak, N.Ja., About a family of approximation spaces (Russian), (), 15-42, Jaroslavl
[6] Butzer, P.L.; Scherer, K., Approximationsprozesse und interpolationsmethoden, (1968), Mannheim Zürich · Zbl 0177.08501
[7] Carl, B., Inequalities between absolutely (p, q) -summing norms, Studia math., 69, 143-148, (1980) · Zbl 0468.47012
[8] Johnson, W.B.; König, H.; Maurey, B.; Retherford, J.R., Eigenvalues of p-summing and lp-type operators in Banach spaces, J. functional anal., 32, 353-380, (1979) · Zbl 0408.47019
[9] König, H., s-zahlen und eigenwertverteilungen von operatoren in banachräumen, Habilitationsschrift, (1977), Bonn
[10] König, H., Weyl-type inequalities for operators in Banach spaces, (), 297-317
[11] Lewis, D.R., Finite dimensional subspaces of Lp, Studia math., 63, 207-212, (1978) · Zbl 0406.46023
[12] Nessel, R.J.; Wilmes, G., Nikolskii-type inequalities for trigonometric polynomials and entire functions of exponential type, J. austral. math. soc. ser. A, 25, 7-18, (1978) · Zbl 0376.42001
[13] Nikolskij, M.S., Approximation of functions of several variables and embedding theorems (Russian), (1969), Moscow
[14] Peetre, J.; Sparr, G., Interpolation of normed abelian groups, Ann. mat. pura appl., 92, 217-262, (1972) · Zbl 0237.46039
[15] Pietsch, A.; Pietsch, A., Operator ideals, (1980), North-Holland Amsterdam · Zbl 0399.47039
[16] Pietsch, A., Einige neue klassen von kompakten linearen abbildungen, Rev. roumaine math. pures appl., 8, 427-447, (1963) · Zbl 0133.07203
[17] Pietsch, A., Factorization theorems for some scales of operator ideals, Math. nachr., 97, 15-19, (1980) · Zbl 0455.47032
[18] Pietsch, A., Über die verteilung von fourierkoeffizienten und eigenwerten, Wiss. Z. univ. jena, 29, 203-211, (1980) · Zbl 0435.47028
[19] Pietsch, A., Eigenvalues of integral operators I, Math. ann., 247, 169-178, (1980) · Zbl 0428.47028
[20] Stečkin, S.B., About the absolute convergence of orthogonal series (Russian), Dokl. akad. nauk SSSR, 102, 37-40, (1955)
[21] Triebel, H.; Triebel, H., Interpolation theory, function spaces, differential operators, (1978), North-Holland Amsterdam · Zbl 0387.46032
[22] Vogt, D., Integrationstheorie in p-normierten Räumen, Math. ann., 173, 219-232, (1967) · Zbl 0159.42601
[23] Zygmund, A., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.